# SDR 05FDEA02853

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 33,927 hours, 23,079 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL L/E PANEL 331BB RIB NR 1 IS CRACKED AT UPPER AFT CORNER.
